MathSciNet Relay Station
MathSciNet bibliographic data
MR707166 35L70 (58G17)
Beals, Michael Self-spreading and strength of singularities for solutions to semilinear wave equations. Ann. of Math. (2) 118 (1983), no. 1, 187–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement